# SDR ASAA1159934

- Difficulty date: June 28, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 1,603 hours, 532 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MESSAGE DISPLAYED AND FMC DISAGREE LIGHT ILLUMINATED DURING TAXI.  QRH PROCEDURE CLEARED MESSAGE LIGHT REMAINED OUT.
